MathSciNet Relay Station
MathSciNet bibliographic data
MR1160276 65N06 (65N15 76M20 76R99)
Lohéac, J.-P.; Nataf, F.; Schatzman, M. Parabolic approximations of the convection-diffusion equation. Math. Comp. 60 (1993), no. 202, 515–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement